Authors: M D Lysak
Publish Date: 2015/09/22
Volume: 210, Issue: 3, Pages: 227-244
Abstract
We consider some classes of nonautonomous secondorder systems of differential equations whose coefficients are bounded by a given constant M in particular diagonal systems triangular systems and systems corresponding to a single equation It is shown that the walk speeds of solutions of various systems from these classes fill up a certain interval and precise estimates are obtained for the length of that interval in terms of the value of M
Keywords: